Katedra Geometrii - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1983] [1982] [1980] [1979] [1977] [1976] [1973] [1972] [1971] [1968]
201-400 z 417.

2005

217.
Canonical affinors on the tangent bundle of a symplectic manifold, DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, MATFYZ. PRAGUE (2005), 341-348
216.
Robert Wolak, M.Saralegi
BIC of a conical fibration, MATH. NOTES 77 (2005), 213-231
215.
Robert Wolak, J.I.RoyoPrieto,M.Saralegi-Aranguren

2004

213.
Higher order jet prolongations type gauge natural bundles over vector bundles, ANN. ACAD. PEDAGOG. CRAC. STUD. MATH. 4 (2004), 111-122
212.
The natural linear operators $wedge^pT^* o TT^{r*}$, ANN. SOC. MATH. POLON. COMMENTATIONES MATH. XLIV(1)(2004), 127-136.
206.
Włodzimierz Mikulski, M.Doupovec.W.Mikulski
Horizontal extension of connections into (2)-connections, DEMONSTRATIO MATH. XXXVII (4)(2004), 963-975.
205.
Some natural operators in linear vector fields, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A LVIII (2004), 87-95.
204.
203.
202.
201.
Locally Homogeneous Affine Connections on Compact Surfaces, PROC. AMER. MATH. SOC. VOL. 132 no. 9 (2004) 2713-2721
199.
Robert Wolak, BoyomM.N.WolakR.
Local structure of Koszul-Vinberg and of Lie algebroids, BULL. SCI. MATH. 128 (2004) 467-479

2003

190.
Non-existence of some canonical constructions on connections, COMMENT. MATH. UNIV. CAROLIN. 44,4(2003), 691-695
187.
186.
The natural linear operators $T^* TT^{(r)}$, COLLOQ. MATH. 95(1)(2003), 37-47
184.
On some natural operators in vector fields, DEMONSTRATIO MATH. XXXVI (1) (2003), 221-230
183.
On the contact $(k,r)$-coelements, DEMONSTRATIO MATH. 36(2)(2003), 433-449
180.
179.
177.
Robert Wolak, R.Kadobianski, J.Kubarski, V.Kushnirevitch

2002

176.
Jacek Gancarzewicz, N.Rahmani,M.Salgado
Connections of higher order and product preserving functors, CZECHOSLOVAK MATH. J. 52 (127) (2002), no. 4, 889--896
175.
Liftings of 1-forms to $(Jsp rTsp *)sp *$, COLLOQ. MATH. 91 (2002), no. 1, 69--77
174.
Liftings of vector fields to $(Jsp rTsp {*,a})sp *$, DEMONSTRATIO MATH. 35 (2002), no. 1, 211--216
169.
The natural affinors on dual r-jet prolongations of bundles of 2-forms Sect. A (2002), 57-64., ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A VOL. LVI, 6, Sect. A (2002), 57-64.
168.
Robert Wolak, M.N.Boyom
Affine structures and KV-cohomology, J. GEOM. PHYS. 42 (2002), no. 4, 307--317

2001

166.
Piotr Kobak, A.Swann
HyperKähler potentials via finite-dimensional quotients, GEOM. DEDICATA 88 (2001), no. 1-3, 1--19
165.
Piotr Kobak, A.Swann
The hyperKähler geometry associated to Wolf spaces, BOLL. UNIONE MAT. ITAL. SEZ. B ARTIC. RIC. MAT. (8) 4 (2001), no. 3, 587--595
164.
Piotr Kobak, A.Swann
HyperKähler potentials in cohomogeneity two, J. REINE ANGEW. MATH. 531 (2001), 121--139
162.
The natural operators lifting 1-forms to the r-jet prolongation of the cotangent bundle, APPL. PROC. CONF. OPAVA 2001, Silesian Univ. Opava (2001), 215-227.
161.
Liftings of 1-forms to the bundle of affinors, ANN. UNIV. MARIAE CURIE-SK3ODOWSKA SECT. A 55 (2001), 109--113
158.
157.
Natural affinors on $(Jsp {r,s,q}(!,{Bbb R}sp {1,1})sb 0)sp *$, COMMENT. MATH. UNIV. CAROLIN. 42 (2001), no. 4, 655--663
156.
The natural affinors on $(Jsp rTsp {*,a})$, ACTA UNIV. PALACK. OLOMUC. FAC. RERUM NATUR. MATH. 40 (2001), 179--184
155.
2-forms induced by Lagrangians on Weil bundles, DEMONSTRATIO MATH. 34 (2001), no. 4, 955--967
151.
Robert Wolak, L.DiTerlizzi,J.Konderak,A.M.Pastore
$scr K$-structures and foliations, ANN. UNIV. SCI. BUDAPEST. EÖTVÖS SECT. MATH. 44 (2001), 171--182 (2002)

2000

148.
The natural affinors on $(Jsp rTsp *)sp *$, ARCH. MATH. (BRNO) 36 (2000), no. 4, 261--267
146.
145.
Natural lifting of connections to vertical bundles, THE PROCEEDINGS OF THE 19th Winter School "Geometry and Physics" (Srní, 1999). Rend. Circ. Mat. Palermo (2) Suppl. No. 63 (2000), 97--102
143.
Basic forms for transversely integrable singular Riemannian foliations, PROC. AMER. MATH. SOC. 128 (2000), no. 5, 1543--1545
142.

1999

141.
Explicit doubly-Hermitian metrics, DIFFERENTIAL GEOM. APPL. 10 (1999), no. 2, 179--185
140.
The natural affinors on $otimessp kTsp {(r)}$, NOTE MAT. 19 (1999), no. 2, 269--274 (2001)
137.
Barbara Opozda, O.Kowalski,Z.Vlávsek
136.
Barbara Opozda, L.Verstraelen
Hypersurfaces with parallel affine curvature tensor R*, ANN. POLON. MATH. 72 (1999), no. 1, 25--32
135.
Basic cohomology for singular Riemannian foliations, MONATSH. MATH. 128 (1999), no. 2, 159--163
134.
Growth of leaves in transversely affine foliations, PROC. AMER. MATH. SOC. 127 (1999), no. 7, 2167--2173

1998

133.
Invariant vector fields of Hamiltonians, ARCHIVUM MATHEMATICUM (BRNO) vol. 34, no. 2 (1998), 295-300
132.
130.
128.
How to recognize cylinders, cones and tangential developables, BULL. POLISH ACAD. SCI. MATH. 46 (1998), no. 3, 317--323
127.
On affine geometry of purely real submanifolds, GEOM. DEDICATA 69 (1998), no. 1, 1--14
126.
A new cylinder theorem, MATH. ANN. 312 (1998), no. 1, 1--12
125.
On locally homogeneous G-structures, GEOM. DEDICATA 73 (1998), no. 2, 215--223
124.
Some remarks on equicontinuous foliations, ANN. UNIV. SCI. BUDAPEST. EÖTVÖS SECT. MATH. 41 (1998), 13--21 (1999)
123.
On leaves of Lagrangian foliations, (RUSSIAN) IZV. VYSSH. UCHEBN. ZAVED. MAT.1998,NO. 6,27--34 translation inRussian Math. (Iz. VUZ) 42 (1998), no

1997

120.
Affine versions of Singer's theorem on locally homogeneous spaces, ANN. GLOBAL ANAL. GEOM. 15 (1997), no. 2, 187--199
119.
On the Cartan-Norden theorem, MATH. Z. 226 (1997), no. 2, 309--316

1996

118.
Admissible operations and product preserving functors, NEW DEVELOPMENTS IN DIFFERENTIAL GEOMETRY (DEBRECEN 1994) MATH. APPL. 350, KLUVER ACAD. PUBL. DORDREHT (1996), 179-192
117.
Piotr Kobak, A.Swann
Classical nilpotent orbits as hyper-Kähler quotients, INTERNAT. J. MATH. 7 (1996), no. 2, 193--210
116.
Natural operators lifting functions to cotangent bundles of linear higher order tangent bundles, THE PROCEEDINGS OF THE 15th Winter School "Geometry and Physics" (Srní, 1995). Rend. Circ. Mat. Palermo (2) Suppl. No. 43 (1996), 199--206
115.
114.
Natural operators lifting vector fields on manifolds to the bundles of covelocities, THE PROCEEDINGS OF THE WINTER SCHOOL "GEOMETRY AND PHYSICS" (SRNÍ, 1994). Rend. Circ. Mat. Palermo (2) Suppl. No. 39 (1996), 105--116
113.
A characterization of affine cylinders, MONATSH. MATH. 121 (1996), no. 1-2, 113--124
112.
On rigidity of affine surfaces, PROC. AMER. MATH. SOC. 124 (1996), no. 7, 2175--2184
111.
On curvature homogeneous and locally homogeneous affine connections, PROC. AMER. MATH. SOC. 124 (1996), no. 6, 1889--1893

1995

110.
Natural transformations of Lagrangians into p-forms on the tangent bundle, QUANTIZATION, COHERENT STATES, AND COMPLEX STRUCTURES (BIAŁOWIEŻA, 1994), PLENUM, NEW YORK (1995), 141-146
106.
Liftings of 1-forms to the linear r-tangent bundle, ARCH. MATH. (BRNO) 31 (1995), no. 2, 97--111
104.
Barbara Opozda, T.Sasaki
Surfaces whose affine normal images are curves, KYUSHU J. MATH. 49 (1995), no. 1, 1--10
103.
An intrinsic characterization of developable surfaces, FESTSCHRIFT DEDICATED TO KATSUMI NOMIZU ON HIS 70th birthday (Leuven, 1994; Brussels, 1994). Results Math. 27 (1995), no. 1-2, 97--104
102.
A class of projectively flat surfaces, MATH. Z. 219 (1995), no. 1, 77--92
100.
Equivalence theorems for complex affine hypersurfaces, RESULTS MATH. 27 (1995), no. 3-4, 316--327
99.
The graph of a totally geodesic foliation, ANN. POLON. MATH. 60 (1995), no. 3, 241--247
98.
Ehresmann connections for Lagrangian foliations, J. GEOM. PHYS. 17 (1995), no. 4, 310--320

1994

96.
Natural transformations of Lagrangians, GEOMETRY AND PHYSICS (ZDÍKOV, 1993), RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO (2) SUPPLEMENTO vol. 37 (1994), 41-46
94.
Properties of product preserving functors, GEOMETRY AND PHYSICS (ZDÍKOV, 1993). Rend. Circ. Mat. Palermo (2) Suppl. No. 37 (1994), 69--86
93.
Birational correspondences between twistor spaces, BULL. LONDON MATH. SOC. 26 (1994), no. 2, 186--190
92.
Natural liftings of foliations to the r-tangent bundle, GEOMETRY AND PHYSICS (ZDÍKOV, 1993). Rend. Circ. Mat. Palermo (2) Suppl. No. 37 (1994), 153--159
89.
88.
Compact leaves in minimal Riemannian foliations, INDAG. MATH. (N.S.) 5 (1994), no. 3, 375--379

1993

87.
Natural transformations of affinors into linear forms, THE PROCEEDINGS OF THE WINTER SCHOOL GEOMETRY AND TOPOLOGY (SRNÍ, 1992), RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO (2) SUPPLEMENTO vol. 32 (1993), 49-59
86.
Natural transformations of affinors into functions and affinors, PROCEEDINGS OF THE WINTER SCHOOL GEOMETRY AND PHYSICS' (SRNÍ, 1991), RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO (2) SUPPLEMENTO vol. 30 (1993), 101-112
85.
Natural bundles and natural liftings prolongations of geometric structures, DIFFERENTIAL GEOMETRY AND ITS APPL.(OPAVA) MATH PUBL., 1, SILESIAN UNIV. OPAVA (1993), 281-320
84.
Jacek Gancarzewicz, I.Kolávr)
Natural affinors on the extended rth order tangent bundles, PROCEEDINGS OF THE WINTER SCHOOL "GEOMETRY AND PHYSICS" (SRNÍ, 1991). Rend. Circ. Mat. Palermo (2) Suppl. No. 30 (1993), 95--100
83.
Piotr Kobak, A.Swann
Quaternionic geometry of a nilpotent variety, MATH. ANN. 297 (1993), no. 4, 747--764
79.
Natural transformations of foliations into foliations on the cotangent bundle, THE PROCEEDINGS OF THE WINTER SCHOOL GEOMETRY AND TOPOLOGY (SRNÍ, 1992). Rend. Circ. Mat. Palermo (2) Suppl. No. 32 (1993), 61--67
78.
Fundamental theorems for complex affine hypersurfaces, KOBE J. MATH. 10 (1993), no. 2, 133--146
77.
Some relations between Riemannian and affine geometry, GEOM. DEDICATA 47 (1993), no. 2, 225--236

1992

76.
The structure tensor and first order natural differential operators, ARCH. MATH. (BRNO) 28 (1992), no. 3-4, 121--138
74.
Continuity of projections of natural bundles, ANN. POLON. MATH. 57 (1992), no. 2, 105--120
73.
72.
Some natural operations on vector fields, REND. MAT. APPL. (7) 12 (1992), no. 3, 783--803
71.
Embedding theorems of infinite Lie superalgebras, UNIV. IAGEL. ACTA MATH. no. 29 (1992), 89--132
70.
Barbara Opozda, K.Nomizu
On normal and conormal maps for affine hypersurfaces, TÔHOKU MATH. J. (2) 44 (1992), no. 3, 425--431
69.
Barbara Opozda, K.Nomizu
On affine hypersurfaces with parallel nullity, J. MATH. SOC. JAPAN 44 (1992), no. 4, 693--699
68.
Some contributions to the differential geometry of submanifolds, DISSERTATIONES MATH. (ROZPRAWY MAT.) 322 (1992), 65 pp
67.
Some equivalence theorems in affine hypersurface theory, MONATSH. MATH. 113 (1992), no. 3, 245--254
66.
Barbara Opozda, K.Nomizu
Locally symmetric connections on possibly degenerate affine hypersurfaces, BULL. POLISH ACAD. SCI. MATH. 40 (1992), no. 2, 143--150

1991

65.
Jacek Gancarzewicz, M.Salgado
The tangent bundle of pr-velocities over a homogeneous space, CZECHOSLOVAK MATH. J. 41(116) (1991), no. 4, 570--591
64.
Géodésiques dans la fibré tangent d'ordre supérieur, (FRENCH) [GEODESICS IN A HIGHER-ORDER TANGENT BUNDLE] UNIV. IAGEL. ACTA MATH. no. 28 (1991), 231--243
63.
Jacek Gancarzewicz, I.Kolávr
Some gauge-natural operators on linear connections, MONATSH. MATH. 111 (1991), no. 1, 23--33
60.
Closure of leaves in transversely affine foliations, CANAD. MATH. BULL. 34 (1991), no. 4, 553--558
59.
Robert Wolak, L.A.Cordero
Properties of the basic cohomology of transversely Kähler foliations, REND. CIRC. MAT. PALERMO (2) 40 (1991), no. 2, 177--188

1990

58.
Lifts of 1-forms to the tangent bundle of higher order, CZECHOSLOVAK MATH. J. 40(115) (1990), no. 3, 397--407
57.
Natural transformations of Weil functors into bundle functors, PROCEEDINGS OF THE WINTER SCHOOL ON GEOMETRY AND PHYSICS (SRNÍ, 1989). Rend. Circ. Mat. Palermo (2) Suppl. No. 22 (1990), 177--191
56.
Transversely affine foliations compared with affine manifolds, QUART. J. MATH. OXFORD SER. (2) 41 (1990), no. 163, 369--384
55.
54.
Robert Wolak, L.A.Cordero
Examples of foliations with foliated geometric structures, PACIFIC J. MATH. 142 (1990), no. 2, 265--276

1989

53.
There exists a prolongation functor of infinite order, V CASOPIS PV EST. MAT. 114 (1989), no. 1, 57--59
52.
51.
Foliated G-structures and Riemannian foliations, MANUSCRIPTA MATH. 66 (1989), no. 1, 45--59
50.
Le graphe d'un feuilletage admettant un systeme transverse d'équations différentielles, (FRENCH) [THE GRAPH OF A FOLIATION ADMITTING A TRANSVERSAL SYSTEM OF DIFFERENTIAL EQUATIONS] MATH. Z. 201 (1989), no. 2, 177--182
48.
Foliated and associated geometric structures on foliated manifolds, ANN. FAC. SCI. TOULOUSE MATH. (5) 10 (1989), no. 3, 337--360

1988

46.
Jacek Gancarzewicz, N.Rahmani
Relevement horizontal des connexions linéaires au fibré vectoriel associé avec le fibré principal des reperes linéaires, (FRENCH) [HORIZONTAL LIFTING OF LINEAR CONNECTIONS TO THE VECTOR BUNDLE ASSOCIATED WITH THE PRINCIPAL BUNDLE OF LINEAR FRAMES] ANN. POLON. MATH. 48 (1988), no. 3, 291--295
45.
Jacek Gancarzewicz, N.Rahmani
Relevements horizontaux de tenseurs de type $(1,1)$ au fibré $E=TMotimes Tsp *M$, (FRENCH) [HORIZONTAL LIFTINGS OF TENSORS OF TYPE $(1,1)$ TO THE BUNDLE $E=TMOTIMES TSP *M$] ANN. POLON. MATH. 48 (1988), no. 3, 281--289
44.
Continuity of liftings, V CASOPIS PV EST. MAT. 113 (1988), no. 4, 359--362
43.
Natural topologies on Rn, UNIV. IAGEL. ACTA MATH. no. 27 (1988), 277--279
42.
Barbara Opozda, F.Dillen,L.Verstraelen,L.Vrancken
On totally real surfaces of the nearly Kaehler 6-sphere, GEOM. DEDICATA 27 (1988), no. 3, 325--334
41.
On totally real surfaces with parallel mean curvature vector, BULL. SOC. MATH. BELG. SÉR. B 40 (1988), no. 2, 207--244
40.
Generic submanifolds in almost Hermitian manifolds, ANN. POLON. MATH. 49 (1988), no. 2, 115--128

1987

38.
Jacek Gancarzewicz, S.Mahi,N.Rahmani
Horizontal lift of tensor fields of type $(1,1)$ from a manifold to its tangent bundle of higher order, PROCEEDINGS OF THE 14th winter school on abstract analysis (Srní, 1986). Rend. Circ. Mat. Palermo (2) Suppl. No. 14 (1987), 43--59
37.
On CR-submanifolds in nearly Kählerian manifolds, AN. C STIINC T. UNIV. "AL. I. CUZA" IAC SI SECC T. I A MAT. (N.S.) 33 (1987), no. 2, 119--125
36.
Barbara Opozda, F.Dillen,L.Verstraelen,L.Vrancken
On totally real 3-dimensional submanifolds of the nearly Kaehler 6-sphere, PROC. AMER. MATH. SOC. 99 (1987), no. 4, 741--749
35.
Barbara Opozda, F.Dillen,L.Verstraelen,L.Vrancken
On almost complex surfaces of the nearly Kaehler 6-sphere, ZB. RAD. (KRAGUJEVAC) no. 8 (1987), 5--13
34.
Totally real submanifolds of $Ssp 6(1)$ with parallel second fundamental form, PROCEEDINGS OF THE 14th winter school on abstract analysis (Srní, 1986). Rend. Circ. Mat. Palermo (2) Suppl. No. 14 (1987), 247--253
33.
Characteristic classes of almost-flag structures, GEOM. DEDICATA 24 (1987), no. 2, 207--220
32.
Maximal ideals in ${ m Loc}(M,F)$, COLLECT. MATH. 38 (1987), no. 2, 157--160
31.
Characteristic classes of multifoliations, COLLOQ. MATH. 52 (1987), no. 1, 77--91

1986

30.
Metric polynomial structures, DISSERTATIONES MATH. (ROZPRAWY MAT.) 249 (1986), 45 pp
29.
Infinitesimal automorphisms of distributions, ANN. POLON. MATH. 47 (1986), no. 1, 1--16

1985

28.
Locally determined associated spaces, J. LONDON MATH. SOC. (2) 32 (1985), no. 2, 357--364
27.
Remark on mixed foliate generic submanifolds, PROCEEDINGS OF THE 13th winter school on abstract analysis (Srní, 1985). Rend. Circ. Mat. Palermo (2) Suppl. No. 9 (1985), 199--204 (1986)
26.
On transverse structures of foliations, PROCEEDINGS OF THE 13th winter school on abstract analysis (Srní, 1985). Rend. Circ. Mat. Palermo (2) Suppl. No. 9 (1985), 227--243 (1986)
25.
Normal bundles of foliations of order r, DEMONSTRATIO MATH. 18 (1985), no. 4, 977--994
24.
On G-foliations, ANN. POLON. MATH. 46 (1985), 371--377

1984

1983

21.
Relevements des champs de vecteurs aux fibrés naturels, (FRENCH) [LIFTINGS OF VECTOR FIELDS TO NATURAL BUNDLES] C. R. ACAD. SCI. PARIS SÉR. I MATH. 296 (1983), no. 1, 59--61
20.
19.
Liftings of functions and vector fields to natural bundles, DISSERTATIONES MATH. (ROZPRAWY MAT.) 212 (1983), 55 pp
18.
The f-sectional curvature of f-Kaehlerian manifolds, ANN. POLON. MATH. 43 (1983), no. 2, 141--150